# SDR EISA98126

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1310083
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL 240, CABIN BEGAN A CLIMB OF GREATER THAN 2,000 FPM.  PERFORMED CHECKLIST, CABIN CONTINUED TO CLIMB UNCONTROLLABLY.  RETURNED TO SAN JUAN (SJU).  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED AIR DISTRIBUTION DUCT PER MM, CHAPTER 21-20-00.  REMOVED AND REPLACED MANUAL PRESSURE CONTROLLER PER MM CHAPTER 21-30-00.  (X)
